# SDR SWAA2014101532939

- Difficulty date: September 8, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 35,677 hours, 24,377 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 52912727
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON CHANNEL CORRODED AT BS 954 LONGERON 30L.  REMOVED CHANNEL IAW SRM & DWG.
